# SDR 2007UALA02956

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 20,716 hours, 8,074 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MR35114
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/O OXYGEN MASK DOES NOT FULLY INFLATE.   SHOP FINDINGS INDICATE A CRACKED MAIN CASE WHICH WILL ALLOW LEAKAGE TO OCCUR.   MASK REMOVED AND SENT TO SHOP FOR COMPLETE OVERHAUL.  NEW MASK INSTALLED ON A/C.
